# SDR SWAA2023013082093

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BETWEEN BS 767 TO BS 794 STRINGER 25R AND WL 156 AFT CARGO COMPARTMENT. ] REPLACED CHANNEL SUPPORT LOCATED BETWEEN BS 767 TO BS 794 STRINGER 25R AND WL 156 AFT CARGO COMPARTMENT AND FASTENERS IAW SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 146A0081 REV - SHEET 31.
